Prednisone?? (TMI)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

The_newgirl
New Member


Date Joined Feb 2015
Total Posts : 10
   Posted 3/3/2015 3:49 PM (GMT -6)   
Hi all,
I have been on prednisone for about 8 weeks now and was having a light period when i started it. Fast forward to now and i started it again this morning and it is the heaviest period i have ever had. I know my doctor said it could cause bruising but also being an anti inflammatory as well could this be why im bleeding more than normal? I am on 10 mg if that helps. I have also gained about 25 pounds as well

Lynnwood
Veteran Member


Date Joined May 2005
Total Posts : 7723
   Posted 3/3/2015 5:59 PM (GMT -6)   
The weight gain is not unusual, but I'm not sure about the period - I didn't really notice any change there but who knows?
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2002
DIAGNOSING LUPUS & HW's LUPUS 101
"Life is far too important to be taken seriously." - Oscar Wilde
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 8:45 AM (GMT -6)
There are a total of 3,004,245 posts in 329,126 threads.
View Active Threads


Who's Online
This forum has 161732 registered members. Please welcome our newest member, etown.
223 Guest(s), 10 Registered Member(s) are currently online.  Details
Georgia Hunter, mattamx, JNF, Zimica, BillyBob@388, Beachbumgirl, Northernelf, InTheShop, ddyss, Normal59